I am currently taking Orthocept and I usually have my period regularly every month. This past week my period lasted 3 days, was heavy and then just stopped, no spotting or anything. I have been on many different medications, including Amoxicillin for 2 weeks last month. I also have withdrawal side effects from Cymbalta and my doctor switched me to Ambien for insomnia. It is now a week after my period started and I feel lethargic even with more than a nights sleep each day. My stomach feels full and crampy which isn't normal for me after my period. With all of the possible side effects from other causes is it possible that I'm pregnant, and how can I tell this early?
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.